Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1316046, 8 pages
Research Article

Disturbance Rejection for Fractional-Order Time-Delay Systems

School of Electric Power, South China University of Technology, Guangzhou, Guangdong 510641, China

Received 8 April 2016; Accepted 10 May 2016

Academic Editor: Riccardo Caponetto

Copyright © 2016 Hai-Peng Jiang and Yong-Qiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Amin Jajarmi, Mojtaba Hajipour, Ehsan Mohammadzadeh, and Dumitru Baleanu, “A new approach for the nonlinear fractional optimal control problems with external persistent disturbances,” Journal of the Franklin Institute, 2018. View at Publisher · View at Google Scholar
  • Pan Yu, Min Wu, Jinhua She, Kang-Zhi Liu, and Yosuke Nakanishi, “An Improved Equivalent-Input-Disturbance Approach for Repetitive Control System With State Delay and Disturbance,” IEEE Transactions on Industrial Electronics, vol. 65, no. 1, pp. 521–531, 2018. View at Publisher · View at Google Scholar
  • P Joel Perez, Jose P. Perez, Mayra Flores Guerrero, Ruben Perez P., Oscar Rangel Aguilar, Daniel Ramirez-V, Joey Perez F., and J. Javier Perez D., “Adaptive fractional PID control of biped robots with time-delayed feedback,” MATEC Web of Conferences, vol. 277, pp. 01007, 2019. View at Publisher · View at Google Scholar